Alert archive / Illinois / Tornado Warnings in 2007

Tornado Warning 27, NWS Paducah, KY

October 18, 2007Hamilton County, Jefferson County, Wayne County, Illinois

NWS Paducah, KY issued this tornado warning at Oct 18, 2007, 6:25 PM CDT for Hamilton County, Jefferson County, Wayne County, Illinois. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 18, 2007, 6:25 PM CDT (23:25 UTC)
Expired
Oct 18, 2007, 7:00 PM CDT
In force
35 min
Issued by
NWS Paducah, KY
Area
Storm-based polygon

Counties Hamilton County, IL, Jefferson County, IL, Wayne County, IL

The radar

The Evansville,IN radar (KVWX), 82 km from the middle of the area, began a volume at 23:29 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 18, 1:31 PM CDTTornado WatchSPC9 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.4 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2007-10-18Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 44 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2007-10-18The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 282 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
44 J/kg
Mixed-layer CIN
-272 J/kg
Mixed-layer LCL
1498 m above ground
0-6 km bulk shear
84 kt
0-1 km storm-relative helicity
282 m²/s²
0-3 km storm-relative helicity
260 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS53 KPAH 182326
TORPAH
ILC065-081-191-190000-
/O.NEW.KPAH.TO.W.0027.071018T2325Z-071019T0000Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
625 PM CDT THU OCT 18 2007

THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHERN HAMILTON COUNTY IN SOUTH CENTRAL ILLINOIS
  SOUTHEASTERN JEFFERSON COUNTY IN SOUTH CENTRAL ILLINOIS
  SOUTHWESTERN WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS

* UNTIL 700 PM CDT.

* AT 620 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A TORNADO 5 MILES
  SOUTHWEST OF BELLE RIVE...MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO KEENES...
  BELLE PRAIRIE CITY...WAYNE CITY...SIMS AND JEFFERSONVILLE.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING GOLF 
BALL SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

DO NOT USE HIGHWAY OVERPASSES FOR SHELTER. OVERPASSES DO NOT PROVIDE
PROTECTION FROM TORNADIC WINDS. VEHICLES STOPPED UNDER BRIDGES BLOCK
TRAFFIC AND PREVENT PEOPLE FROM GETTING OUT OF THE STORMS PATH AND
TO SHELTER. IF YOU CANNOT DRIVE AWAY FROM THE TORNADO...GET OUT OF
YOUR VEHICLE AND LIE FLAT IN A DITCH AS A LAST RESORT.

IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A NEARBY REINFORCED
BUILDING. AS A LAST RESORT...SEEK SHELTER IN A CULVERT...DITCH OR LOW
SPOT AND COVER YOUR HEAD WITH YOUR HANDS.

LAT...LON 3847 8838 3813 8838 3813 8871 3813 8872
      3813 8882 3813 8883 3813 8886 3826 8887
TIME...MOT...LOC 2325Z 239DEG 59KT 3822 8872

$$
1 follow-up statement
000 
WWUS53 KPAH 182342
SVSPAH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PADUCAH KY
641 PM CDT THU OCT 18 2007

ILC065-081-182351-
/O.CAN.KPAH.TO.W.0027.000000T0000Z-071019T0000Z/
HAMILTON IL-JEFFERSON IL-
641 PM CDT THU OCT 18 2007

...THE TORNADO WARNING FOR SOUTHEASTERN JEFFERSON AND NORTHERN
HAMILTON COUNTIES IN SOUTH CENTRAL ILLINOIS IS CANCELLED...

LAT...LON 3825 8838 3825 8848 3825 8850 3826 8851
      3826 8867 3835 8868 3836 8864 3847 8838
TIME...MOT...LOC 2341Z 239DEG 51KT 3834 8846

$$

ILC191-190000-
/O.CON.KPAH.TO.W.0027.000000T0000Z-071019T0000Z/
WAYNE IL-
641 PM CDT THU OCT 18 2007

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 700 PM CDT FOR SOUTHERN
WAYNE COUNTY IN SOUTH CENTRAL ILLINOIS...

AT 640 PM CDT...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS STORM WAS
LOCATED 4 MILES SOUTHEAST OF SIMS...MOVING NORTHEAST AT 55 MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
JEFFERSONVILLE. PERSONS IN FAIRFIELD SHOULD LISTEN FOR POSSIBLE 
ADDITIONAL WARNINGS THAT WILL INCLUDE FAIRFIELD.

IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING HALF 
DOLLAR SIZE HAIL AND DESTRUCTIVE STRAIGHT LINE WINDS.

LAT...LON 3825 8838 3825 8848 3825 8850 3826 8851
      3826 8867 3835 8868 3836 8864 3847 8838
TIME...MOT...LOC 2341Z 239DEG 51KT 3834 8846

$$

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Paducah, KY wrote its last area forecast discussion before this tornado warning went out at Oct 18, 3:15 PM CDT, 3 hours 10 minutes earlier.

Area forecast discussion, Oct 18, 3:15 PM CDT, 3 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PADUCAH KY
315 PM CDT THU OCT 18 2007

.SHORT TERM...TONIGHT THROUGH SUNDAY NIGHT.
MAIN CONCERN FOR THIS PERIOD CONTINUES TO BE SEVERE WEATHER
POTENTIAL THIS AFTERNOON AND EVENING.

RADAR IMAGERY FINALLY SHOWING SOME DEVELOPMENT JUST WEST OF CARTER
COUNTY MISSOURI...ALONG WITH SOME SCATTERED ECHOES NEAR THE
MISSISSIPPI RIVER IN WEST KENTUCKY AND A STRAY APPARENTLY ELEVATED
SHOWER OVER THE PENNYRILE. TAMDAR SOUNDINGS FROM KPAH AROUND NOON
INDICATED A SIZABLE CAP...WHICH IS LIKELY CAPPING THE SHOWER
DEVELOPMENT OVER WEST KENTUCKY.

FEEL THAT SCATTERED THUNDERSTORMS WILL SLOWLY DEVELOP OVER SOUTHEAST
MISSOURI...AS THE UPDRAFTS STRUGGLE AGAINST THE IMMENSE DEEP LAYER
SHEAR. AS THEY MOVE FURTHER EAST THEY WILL BECOME MORE NUMEROUS AND
SUPERCELLULAR...AS THEY ENCOUNTER BETTER LOW-LEVEL MOISTURE AND
INSTABILITY. STRAIGHT-LINE HODOGRAPHS INDICATE SOME POTENTIAL FOR
SPLITTING STORMS...ESPECIALLY IN THE ORGANIZING STAGE. SO LONG AS
THE STORMS CAN STAY ISOLATED...DAMAGING WINDS...TORNADOES AND LARGE
HAIL WILL ALL BE POSSIBLE.

IF THE STORMS FORM INTO LINE SEGMENTS AS THEY PROGRESS INTO BETTER
MOISTURE OVER WEST KENTUCKY AND SOUTHWEST INDIANA THIS
EVENING...INTENSE BOW ECHOES WOULD BE THE DOMINANT SEVERE WEATHER
MODE. THE BEST LOW-LEVEL SHEAR AND INSTABILITY LOCATED OVER WEST
KENTUCKY AND SOUTHWEST INDIANA...WILL RESULT IN THIS AREA HAVING THE
GREATEST THREAT FOR A HIGH END SEVERE EVENT IN THE FORM OF TORNADOES
OR BOW ECHOES.

AS FOR THE GRIDS...GIVEN ONLY SCATTERED STORMS INITIALLY...WILL KEEP
POPS IN THE LIKELY CATEGORY...CENTERED OVER THE PURCHASE AREA AND
SOUTHERN ILLINOIS BEFORE 00Z...WITH CHANCE POPS FURTHER WEST NEAR
THE INITIAL DEVELOPMENT. WILL THEN FOCUS LIKELIES EASTERN HALF AFTER
00Z WITH ONLY A SLIGHT CHANCE OVER WESTERN SOUTHEAST MISSOURI
COUNTIES. WILL KEEP CHANCE POPS EAST OVERNIGHT...JUST IN CASE A FEW
SHOWERS OR STORMS LINGER OVER THE PENNYRILE.

AS FOR THE WIND ADVISORY...WILL KEEP IT GOING THROUGH 6 PM...EVEN
THOUGH WE HAVE NOT QUITE REACHED CRITERIA. THE 30+KT GUSTS SHOULD
SETTLE DOWN SOME WITH SUNSET...BUT WILL LIKELY STILL SEE SOME DECENT
SOUTH TO SOUTHWEST WINDS WELL INTO THE EVENING...WITH OR WITHOUT
CONVECTION.

FOR FRIDAY AND BEYOND...BASICALLY JUST FOLLOWED THE 12Z GFS AND ITS
MAV TEMPERATURE GUIDANCE. AFTER A COOLISH DAY FRIDAY...THE WEEKEND
WILL BE MOSTLY SUNNY WITH CONTINUED ABOVE NORMAL TEMPERATURES. THE
12Z GFS SUPPORTS THE POPS OVER THE WESTERN HALF OF THE AREA SUNDAY
NIGHT...SO LEFT THAT ALONE.

.LONG TERM...MONDAY THROUGH THURSDAY.
MODELS ARE IN SLIGHTLY BETTER AGREEMENT REGARDING THE SYSTEM TO
AFFECT THE REGION EARLY NEXT WEEK. THE ECMWF IS STILL FAR FROM THE
00Z GFS AND GFS ENSEMBLES. FORECAST WILL BE WEIGHTED MORE HEAVILY
TOWARD THE GFS/GFS ENSEMBLES...IN LINE WITH HPC GUIDANCE. THE GFS
PUTS MUCH MORE EMPHASIS ON THE NORTHERN BRANCH OF THE 500 MB
JET...DIGGING A FULL LATITUDE TROUGH THROUGH THE CENTRAL STATES.
THIS TROUGH THEN SHEARS OUT GRADUALLY DURING MID WEEK. AS A
RESULT...HIGHEST PRECIP CHANCES WILL BE MONDAY ASSOCIATED WITH THE
PROGRESSIVE COLD FRONT PASSING THROUGH THE LOWER OHIO VALLEY. LOWER
PRECIP CHANCES WILL LINGER INTO TUESDAY NIGHT AS THE WEAKENING 500
MB TROUGH PERSISTS NEAR OR JUST EAST OF THE FORECAST AREA.
CONFIDENCE DECREASES AFTER MONDAY SINCE MODEL VARIABILITY BECOMES
MUCH GREATER. TEMPS WILL BE CLOSE TO SEASONAL NORMS IN THE WAKE OF
THE COLD FRONT PASSAGE ON MONDAY.

&&

.AVIATION...
TIMING OF CONVECTION IS THE MAIN AVIATION CONCERN. HIGHEST
PROBABILITIES ARE IN EVV/OWB TAF AREAS...WHERE MOISTURE IS
RELATIVELY DEEP. THE DEEPER MOISTURE IS EVIDENT IN VISIBLE SATELLITE
IMAGERY...WITH MORE IMPRESSIVE CUMULUS DEVELOPMENT SOUTH AND EAST OF
PAH. INSTABILITY WILL WANE QUICKLY AFTER SUNSET...WHEN DRIER AIR
WILL CONTINUE TO INVADE FROM THE WEST. CONVECTIVE POTENTIAL SHOULD
BE MAINLY EAST OF THE TAF SITES BY 03Z...FOLLOWED BY A PERIOD OF
MOSTLY CLEAR SKIES AND DIMINISHING WINDS. WRAPAROUND LOW CLOUDINESS
OVER IOWA AND NW MISSOURI MAY OVERSPREAD THE REGION WELL AFTER 06Z.
CIGS ARE EXPECTED TO BE IN THE MVFR RANGE AT WORST.

&&

.PAH WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
MO...NONE.
IL...NONE.
IN...NONE.
&&

SHORT TERM......DRS
LONG TERM.......MY
AVIATION........MY
Hazardous weather outlook, Oct 18, 12:11 PM CDT, 6 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PADUCAH KY
1211 PM CDT THU OCT 18 2007

ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087-
100-107>112-114-191715-
JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON-
WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE-
HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH-
WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES-
LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL-
UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN-
MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER-
RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID-
1211 PM CDT THU OCT 18 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN
ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST
MISSOURI.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THERE IS A MODERATE RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON
AND EVENING ACROSS THE ENTIRE REGION.

STRONG TO SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP OVER
SOUTHEAST MISSOURI AND SOUTHERN ILLINOIS DURING THE MID AFTERNOON
HOURS. THESE STORMS WILL MOVE RAPIDLY TO THE NORTHEAST AND SPREAD
SOUTHWARD INTO WESTERN KENTUCKY. THE STORMS WILL CONTINUE TO MOVE
EAST AND SHOULD EXIT THE AREA AROUND MIDNIGHT.

THE STORMS WHICH DEVELOP WILL QUICKLY BECOME SUPERCELLS WITH
DAMAGING WINDS THE MAIN RISK. TORNADOES ARE POSSIBLE AS WELL.

A WIND ADVISORY IS IN EFFECT UNTIL 6 PM TODAY. THE LOW PRESSURE SYSTEM
WHICH WILL SPAWN THE THUNDERSTORMS...IS EXPECTED TO INTENSIFY AND
PRODUCE GUSTY WINDS EVEN OUTSIDE THE THUNDERSTORMS. THE RECENT
DROUGHT HAS WEAKENED MANY TREES IN THE REGION...LEAVING THEM MORE
SUSCEPTIBLE TO DAMAGE.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A SMALL CHANCE OF THUNDERSTORMS IS FORECAST THROUGHOUT THE QUAD
STATE SUNDAY NIGHT THROUGH MONDAY NIGHT. HOWEVER...SEVERE WEATHER
IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTERS SHOULD BE PREPARED FOR ACTIVATION TODAY AND
TONIGHT.

PS

In the hours before

Local storm report, Oct 18, 6:15 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
615 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     HAIL             SESSER                  38.09N 89.05W
10/18/2007  M1.75 INCH       FRANKLIN           IL   LAW ENFORCEMENT

            GOLFBALL SIZE HAIL

&&

SMITTY
Local storm report, Oct 18, 6:16 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
616 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0614 PM     FUNNEL CLOUD     4 W OWENSBORO           37.76N 87.19W
10/18/2007                   DAVIESS            KY   EMERGENCY MNGR

            FUNNEL CLOUD REPORTED NEAR THE COMMUNITY OF PANTHER

&&

SMITTY
Local storm report, Oct 18, 6:17 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
617 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             OWENSBORO               37.76N 87.12W
10/18/2007  M1.00 INCH       DAVIESS            KY   TRAINED SPOTTER

            REPORTED IN DOWNTOWN AREA.

&&

SMITTY
Local storm report, Oct 18, 6:20 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
620 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     FUNNEL CLOUD     8 SW GRANDVIEW          37.86N 87.09W
10/18/2007                   SPENCER            IN   TRAINED SPOTTER

            FUNNEL CLOUD REPORTED 1SW OF ROCKPORT.

&&

SMITTY
Local storm report, Oct 18, 6:22 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
622 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0610 PM     TSTM WND DMG     8 E OWENSBORO           37.76N 86.97W
10/18/2007                   DAVIESS            KY   EMERGENCY MNGR

            HOME LOST ROOF ALONG HIGHWAY 144.

&&

SMITTY
Local storm report, Oct 18, 6:25 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
625 PM CDT THU OCT 18 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     HAIL             5 NE OWENSBORO          37.81N 87.05W
10/18/2007  M1.75 INCH       DAVIESS            KY   EMERGENCY MNGR

&&

SMITTY

The office that day

Everything else NWS Paducah, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 2:38 AM CDTSevere Thunderstorm WarningPAHAlexander, Jackson, Pulaski, Union37 min
Oct 18, 3:00 AM CDTSevere Thunderstorm WarningPAHFranklin, Johnson, Williamson45 min
Oct 18, 3:16 AM CDTSevere Thunderstorm WarningPAHMassac, Pulaski44 min
Oct 18, 3:29 AM CDTSevere Thunderstorm WarningPAHHamilton, Saline31 min
Oct 18, 3:43 AM CDTSevere Thunderstorm WarningPAHWayne47 min
Oct 18, 3:53 AM CDTSevere Thunderstorm WarningPAHEdwards, Wabash, White56 min
Oct 18, 4:24 AM CDTSevere Thunderstorm WarningPAHWabash36 min
Oct 18, 10:03 AM CDTWind AdvisoryPAHAlexander, Edwards, Franklin, Gallatin, Hamilton, Hardin and 13 more8 hr
Oct 18, 5:15 PM CDTSevere Thunderstorm WarningPAHJackson, Perry45 min
Oct 18, 5:54 PM CDTSevere Thunderstorm WarningPAHMassac, Pope51 min
Oct 18, 5:54 PM CDTTornado WarningPAHFranklin, Jefferson, Perry36 min
Oct 18, 6:15 PM CDTTornado WarningPAHGallatin45 min
Oct 18, 6:18 PM CDTTornado WarningPAHHardin57 min
Oct 18, 6:47 PM CDTTornado WarningPAHEdwards, Wayne28 min

Nearby

Tornado Warnings in Illinois, 2007Every tornado warning in 2007Tornadoes in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.